# SDR 07FDEA05119

- Difficulty date: December 21, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C1703818
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER PIT FLOOR STRUCTURE LEFT SIDE STA 570 TO STA 650, Z- ANGLE CORRODED ON LOWER SURFACE REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR DOUBLER.  TREATED AND PRIMED AND INSTALLED.  REF SRM 51-40-2 AND SRM 53-10-1.
